International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1985 / Article

Open Access

Volume 8 |Article ID 986019 | https://doi.org/10.1155/S0161171285000229

Yvonne O. Stallings, "A charaterization of closed maps using the whyburn construction", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 986019, 3 pages, 1985. https://doi.org/10.1155/S0161171285000229

A charaterization of closed maps using the whyburn construction

Received22 May 1984

Abstract

In this paper we modify the Whyburn construction for a continuous function f:XY. If the range is first countable, we get a characterization of closed maps; namely, the constructions are the same if and only if the map is closed.

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views60
Downloads265
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.